About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 983069, 12 pages
Research Article

GCR-Lightlike Product of Indefinite Sasakian Manifolds

1University College of Engineering, Punjabi University, Patiala 147002, India
2Department of Applied Sciences, Bhai Gurdas Institute of Engineering & Technology, Sangrur, Punjab 148001, India
3Department of Mathematics, Punjabi University, Patiala 147002, India

Received 21 March 2011; Accepted 12 April 2011

Academic Editor: Klaus Kirsten

Copyright © 2011 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Varun Jain, Rakesh Kumar, and R. K. Nagaich, “On GCR-Lightlike Product of Indefinite Cosymplectic Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–12, 2012. View at Publisher ยท View at Google Scholar